Alert archive / Mississippi / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 78, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 3, 2018, 10:46 PM CDT for Clarke County, Jasper County, Jones County, Mississippi. It was in force for 59 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2018, 10:46 PM CDT (03:46 UTC)
- Expired
- Apr 3, 2018, 11:45 PM CDT
- In force
- 59 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clarke County, MS, Jasper County, MS, Jones County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 118 km from the middle of the area, began a volume at 03:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 10:57 PM CDT | TSTM WND DMG | 3 E Laurel, MS | TREE DOWN ON A HOUSE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 8:13 PM CDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 3.8 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 388 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 1866 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
744
WUUS54 KJAN 040346
SVRJAN
MSC023-061-067-040445-
/O.NEW.KJAN.SV.W.0078.180404T0346Z-180404T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
1046 PM CDT TUE APR 3 2018
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Southeastern Jasper County in east central Mississippi...
Clarke County in east central Mississippi...
Jones County in southeastern Mississippi...
* Until 1145 PM CDT
* At 1046 PM CDT, severe thunderstorms were located along a line
extending from Orange to near Sanford, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
Orange around 1050 PM CDT.
Stonewall around 1055 PM CDT.
Quitman, Moselle and Eastabuchie around 1105 PM CDT.
Ellisville around 1110 PM CDT.
Laurel, Sykes and Middleton around 1115 PM CDT.
Crandall around 1125 PM CDT.
Ovett around 1130 PM CDT.
Other locations impacted by these severe thunderstorms include
Pachuta, Shubuta and Soso.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3189 8848 3184 8875 3182 8894 3143 8894
3143 8940 3166 8940 3216 8891 3217 8844
TIME...MOT...LOC 0346Z 273DEG 32KT 3210 8890 3152 8947
HAIL...<.75IN
WIND...60MPH
$$
BYB2 follow-up statements
832
WWUS54 KJAN 040416
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
1116 PM CDT TUE APR 3 2018
MSC023-061-067-040445-
/O.CON.KJAN.SV.W.0078.000000T0000Z-180404T0445Z/
Jasper MS-Clarke MS-Jones MS-
1116 PM CDT TUE APR 3 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR SOUTHEASTERN JASPER...CENTRAL CLARKE AND JONES COUNTIES...
At 1116 PM CDT, severe thunderstorms were located along a line
extending from near Sykes to near Ovett, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Sykes and Crandall around 1120 PM CDT.
Other locations impacted by these severe thunderstorms include
Shubuta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3144 8940 3188 8897 3217 8859 3217 8844
3189 8848 3184 8875 3182 8894 3143 8894
3143 8940
TIME...MOT...LOC 0416Z 273DEG 36KT 3206 8856 3149 8913
HAIL...<.75IN
WIND...60MPH
$$
BYB268
WWUS54 KJAN 040437
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
1137 PM CDT TUE APR 3 2018
MSC023-061-067-040446-
/O.EXP.KJAN.SV.W.0078.000000T0000Z-180404T0445Z/
Jasper MS-Clarke MS-Jones MS-
1137 PM CDT TUE APR 3 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JASPER...CLARKE
AND JONES COUNTIES WILL EXPIRE AT 1145 PM CDT...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning will be allowed to expire.
A severe thunderstorm watch remains in effect until midnight CDT for
southeastern and east central Mississippi.
LAT...LON 3144 8940 3188 8897 3217 8859 3217 8844
3189 8848 3184 8875 3182 8894 3143 8894
3143 8940
TIME...MOT...LOC 0436Z 273DEG 32KT 3205 8835 3148 8893
$$
BYBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 9:12 PM CDT, 1 hour 34 minutes earlier.
Area forecast discussion, Apr 3, 9:12 PM CDT, 1 hour 34 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
912 PM CDT Tue Apr 3 2018
...SEVERE WEATHER EXPECTED INTO TONIGHT...
.UPDATE...
Updated for evening discussion.
&&
.DISCUSSION...
Squall line of thunderstorms moving quickly through the region
this evening. Earlier the line of storms produced widespread wind
damage in the northwestern portion of the forecast area (mainly
over the Arklamiss Delta) where instability was greater. Through
the heart of the region wind damage has been more sporadic,
although some tree damage continues, but most of the wind gusts
likely are remaining in the 40 to 60 mph range. Slightly
concerned, especially after viewing LIX's 00Z sounding, that
better low level moisture just north of the coast will seep north
into locations across southeastern MS to reinvigorate convection
before the worrisome activity clears east of MEI and HBG (before
1 AM). Will we keep a close eye on this situation and be quick to
issue warnings on portions of the line (or other pre-frontal
cells) that look to be intensifying and were previously not
covered by warnings.
Otherwise, the cold front itself is lagging the line of convection
by at least 100 miles, but potential for any vigorous showers and
storms right along the boundary is very low owing to preceding
convection eating up all the moisture. This front will work from
northwest to southeast across the Lower Mississippi late tonight
and bring cooler air (and continued gusty north winds) to all
areas by dawn Wednesday. Temperatures will be especially chilly up
along and north of the Highway 82 corridor where lows in many of
those spots will be down near 40 degrees. /BB/
Prior discussion below:
.Tonight through Wednesday: The primary concern will be the risk of
severe weather for late this afternoon into the overnight hours.
Latest rap and satellite imagery showed an upper trough moving
through the Plains toward the Mississippi Valley. Southwest flow
aloft in flat ridging was observed across the region. On the surface
the combination of low pressure to the west northwest and high
pressure to the east was bring gusty winds mainly across the delta
region. Portions of the delta region were under a wind advisory.
Otherwise a cold front was approaching from the northwest. In the
warm sector readings were in mainly in the upper 70s to lower 80s.
Area radars were picking up some convection across portions of the
ArkLaTex where weather watches were in effect.
For late this afternoon into the overnight hours severe parameter
still look favorable in the latest model runs. The cold front will
be pushing into the northwest delta by early this evening. Latest Hi-
res CAM guidance still shows a QLCS like line that will pass over
the region from late this afternoon into the overnight hours.
Looking at the favorable severe parameters vertical totals upper
20s, midlevel lapse rates around 6.5 to 7.5C, deep layer shear 40 to
55 knots, MUCAPE around 1500 J/KG. While tornadoes cannot be ruled
out, the orientation of the 0-3km shear vectors are not as
supportive for this threat. As we go through the night the
instability will weaken as the QLCS tracks east southeast which is
reflected on the CAM guidance. The primary risks will be golf ball
size, damaging winds, and possible tornadoes. SPC has an enhanced
risk across portions of the northern delta region with a slight risk
elsewhere. Also the latest CAM guidance shows the post frontal gusty
winds across the delta through through 08z. So will extend the wind
advisory for a few more hours until 08z. The cold front will exit
the region prior to dawn. PWATs will be around 1.6 to 1.7 inches
which will may bring some locally heavy down pours. Due to the
progressive nature of this system not expecting any major flooding
concerns.
For Wednesday isolated showers will depart the Pine Belt area early.
A 1025 mb surface high will filter in a cooler airmass across the
region during the day. As far as temperatures are concern cooler
lows will range from the lower 40s to the lower 50s. Highs will
range from the middle 50s northwest to the middle 60s
southeast./17/
.Wednesday night through Monday night...Cold high pressure will
build in over the area Wednesday night behind the cold front.
Temperatures overnight Will fall into the 30s, with some areas
experiencing some patchy frost. This may have to be highlighted
in future HWO/Graphicasts. High pressure ridging will continue to
persist on Thursday from a high centered over the Ohio Valley.
Highs will climb to around 70 degrees across the area. As the
surface flow increases out of the southeast Thursday night into
Friday, so will the moisture. PWATS will climb to 1.3 to 1.5
inches across most of the area by Friday afternoon. Showers and
thunderstorms will be on the increase by Friday afternoon into the
evening hours, as a warm fronts pushes back north, out ahead of
another short wave and associated frontal system that will move
across the area overnight.
The front will sweep south across the area Friday night into
Saturday morning. Currently it looks like there will be enough
shear/instability for the possibility of another round of strong
to severe storms, and this will have to continue to be monitored.
The GFS/ECMWF differ on the timing of the back edge of the precip
on Saturday, with the ECMWF a little slower with moving the
precipitation out of the area. High pressure and dry/cool
conditions will return for Saturday, but the ECMWF/GFS diverge
Sunday night and Monday with a cold front across the area. Both
models have this feature, but the GFS is much stronger and
wetter. Will blend the two models and go with low end chance for
showers through this period. High pressure and dry/cool conditions
will return Monday night. /15/
&&
.AVIATION...
00Z TAF discussion:
Gusty showers and thunderstorms are expected to race from west to
east across the region through midnight to 1 am, although they may
not entirely clear through the PIB/HBG area until 3 am or so. With
these storms anticipate westerly wind gusts up to 50 mph or more
with brief flight cat reductions down to IFR levels. Ahead of the
storms southwest winds will blow from 10 to 20 mph with a wind
shift to the northwest as the front comes through and conditions
remaining gusty. VFR conditions should prevail in all areas by mid
morning tomorrow as clouds thin and clear. However, north winds
will continue to gust up to 20 to 25 miles in all areas tomorrow
through the day. /BB/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 46 61 40 72 / 91 1 1 2
Meridian 49 63 37 71 / 88 5 1 2
Vicksburg 45 61 42 72 / 92 0 1 2
Hattiesburg 54 67 39 73 / 85 19 1 1
Natchez 48 63 41 73 / 85 0 1 1
Greenville 42 57 41 68 / 97 0 1 2
Greenwood 42 58 39 69 / 97 0 1 2
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Wind Advisory until 3 AM CDT Wednesday for MSZ018-019-025-026-
034-035.
LA...None.
AR...Wind Advisory until 3 AM CDT Wednesday for ARZ074-075.
&&
15/17/BBHazardous weather outlook, Apr 3, 10:27 PM CDT, 19 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Jackson MS 1027 PM CDT Tue Apr 3 2018 ARZ074-075-MSZ018-019-025-026-034-035-050330- Ashley-Chicot-Bolivar-Sunflower-Leflore-Grenada-Washington- Humphreys- 1027 PM CDT Tue Apr 3 2018 This hazardous weather outlook is for portions of southeast Arkansas, central Mississippi, north central Mississippi, and northwest Mississippi. .DAY ONE...The rest of Tonight and Wednesday NON-THUNDERSTORM WINDS THREAT...Elevated TIMING...remainder of tonight Windy conditions are anticipated through the remainder of the night as a cold front moves across the region. Winds will gust up to 40 to 45 mph at times. This may knock down vulnerable trees and make travel difficult for high profile vehicles. (https://www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Monday. LAZ007>009-015-016-023>026-MSZ027>033-036>051-053>055-059-060- 050330- Morehouse-West Carroll-East Carroll-Richland-Madison LA- Franklin LA-Catahoula-Tensas-Concordia-Carroll-Montgomery-Webster- Clay-Lowndes-Choctaw-Oktibbeha-Holmes-Attala-Winston-Noxubee- Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-Warren- Hinds-Rankin-Scott-Newton-Claiborne-Copiah-Simpson-Jefferson- Adams- 1027 PM CDT Tue Apr 3 2018 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, north central Mississippi, northeast Mississippi, and southwest Mississippi. .DAY ONE...The rest of Tonight and Wednesday NON-THUNDERSTORM WINDS THREAT...Limited TIMING...remainder of tonight Breezy conditions are anticipated through the remainder of the night as a cold front moves across the region. Winds will gust up to 30 mph at times. (https://www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Monday. MSZ052-056>058-061>063-050330- Lauderdale-Smith-Jasper-Clarke-Franklin MS-Lincoln-Lawrence- 1027 PM CDT Tue Apr 3 2018 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, south central Mississippi, and southwest Mississippi. .DAY ONE...The rest of Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...remainder of tonight NON-THUNDERSTORM WINDS THREAT...Limited TIMING...remainder of tonight Isolated severe thunderstorms capable of producing mainly damaging wind gusts are possible through midnight tonight. Otherwise, breezy conditions are anticipated through the remainder of the night as a cold front moves across the region. Winds will gust up to 30 mph at times. (https://www.weather.gov/images/jan/graphicast/image1.png) (https://www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region the rest of tonight. MSZ064>066-072>074-050330- Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 1027 PM CDT Tue Apr 3 2018 This hazardous weather outlook is for portions of south central Mississippi, and southeast Mississippi. .DAY ONE...The rest of Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Slight TIMING...remainder of tonight Severe thunderstorms capable of producing mainly damaging wind gusts are possible through 1 AM tonight. (https://www.weather.gov/images/jan/graphicast/image1.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region the rest of tonight. 50 && ...HAZARD LEGEND... *NON-THUNDERSTORM WINDS* Extreme...Sustained winds 50 mph or greater or wind gusts 65 mph or greater. Significant...Sustained winds 40-49 mph or wind gusts 58-64 mph. Elevated...Sustained winds 30-39 mph or wind gusts 45-57 mph. Limited...Sustained winds 20-29 mph or wind gusts 30 to 44 mph. *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... www.spc.noaa.gov/ Meso Analysis... www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... www.spc.noaa.gov/products/outlook/ Storm Reports... www.spc.noaa.gov/climo/online/
In the hours before
Local storm report, Apr 3, 10:21 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1021 PM CDT TUE APR 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 PM TSTM WND DMG 3 SSW COLUMBUS AFB 33.60N 88.47W
04/03/2018 LOWNDES MS TRAINED SPOTTER
LARGE HARDWOOD TREE SNAPPED AT DEWAYNE HAYES
CAMPGROUND.
&&
TWLocal storm report, Apr 3, 10:29 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1029 PM CDT TUE APR 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 PM TSTM WND DMG 6 NNW LENA 32.66N 89.65W
04/03/2018 LEAKE MS LAW ENFORCEMENT
TREES DOWN AT THE INTERSECTION OF HWY 25 AND
HWY 13.
&&
TWLocal storm report, Apr 3, 10:30 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1030 PM CDT TUE APR 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM TSTM WND DMG 5 NW REDWATER 32.82N 89.61W
04/03/2018 LEAKE MS LAW ENFORCEMENT
TREES DOWN ALONG COUNTY ROAD 429.
&&
TWSpecial weather statement, Apr 3, 10:30 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Jackson MS
1030 PM CDT TUE APR 3 2018
MSZ064>066-072>074-040415-
Jones MS-Jefferson Davis MS-Covington MS-Lamar MS-Marion MS-
Forrest MS-
1030 PM CDT TUE APR 3 2018
...A STRONG THUNDERSTORM WILL AFFECT MARION...NORTHWESTERN FORREST...
SOUTHEASTERN COVINGTON...NORTHERN LAMAR...SOUTHWESTERN JONES AND
SOUTHEASTERN JEFFERSON DAVIS COUNTIES UNTIL 1115 PM CDT...
At 1030 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Carson to Bunker Hill to Holly
Springs. Movement was east at 35 mph.
Winds in excess of 40 mph will be possible with these storms.
Strong thunderstorms will be near...
Columbia and Melba around 1045 PM CDT.
Sumrall around 1055 PM CDT.
Improve around 1100 PM CDT.
Sanford around 1110 PM CDT.
Hattiesburg around 1115 PM CDT.
Other locations impacted by these storms include Bassfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
A severe thunderstorm watch remains in effect until midnight CDT for
south central and southeastern Mississippi.
LAT...LON 3107 8984 3108 8992 3113 8994 3113 9001
3117 9001 3118 9003 3123 9003 3124 9004
3126 9004 3140 8980 3158 8971 3152 8959
3149 8929 3134 8941 3105 8982 3105 8984
TIME...MOT...LOC 0330Z 267DEG 30KT 3155 8971 3141 8980 3131 9000
NFLocal storm report, Apr 3, 10:35 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1035 PM CDT TUE APR 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0939 PM TSTM WND DMG 6 NE PHILADELPHIA 32.84N 89.05W
04/03/2018 NESHOBA MS LAW ENFORCEMENT
TREES DOWN ALONG COUNTY ROAD 614.
&&
TWLocal storm report, Apr 3, 10:37 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1037 PM CDT TUE APR 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0917 PM TSTM WND DMG 9 N PEARL RIVER 32.92N 89.24W
04/03/2018 NESHOBA MS LAW ENFORCEMENT
TREES DOWN ALONG COUNTY ROAD 397.
&&
TWThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 7:07 PM CDT | Severe Thunderstorm Warning | JAN | Leflore, Sunflower | 53 min |
| Apr 3, 7:20 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Yazoo | 70 min |
| Apr 3, 7:26 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 49 min |
| Apr 3, 7:40 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Claiborne, Jefferson, Warren | 65 min |
| Apr 3, 7:47 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Montgomery | 73 min |
| Apr 3, 7:55 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 80 min |
| Apr 3, 8:19 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Holmes, Webster | 71 min |
| Apr 3, 8:23 PM CDT | Special Weather Statement | JAN | Copiah | 37 min |
| Apr 3, 8:40 PM CDT | Special Weather Statement | JAN | Franklin, Jefferson | 35 min |
| Apr 3, 8:53 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba, Newton, Scott | 52 min |
| Apr 3, 8:55 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Oktibbeha, Winston | 65 min |
| Apr 3, 9:01 PM CDT | Special Weather Statement | JAN | Copiah, Simpson | 29 min |
| Apr 3, 9:11 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Covington, Jasper, Jefferson Davis, Lawrence, Lincoln and 3 more | 79 min |
| Apr 3, 9:18 PM CDT | Special Weather Statement | JAN | Lincoln | 42 min |
| Apr 3, 9:21 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes, Noxubee | 69 min |
| Apr 3, 9:33 PM CDT | Special Weather Statement | JAN | Lamar | 42 min |
| Apr 3, 9:42 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale, Neshoba, Newton, Scott | 78 min |
| Apr 3, 10:13 PM CDT | Special Weather Statement | JAN | Forrest | 47 min |
| Apr 3, 10:18 PM CDT | Special Weather Statement | JAN | Clarke, Covington, Jasper, Jones | 57 min |
| Apr 3, 10:30 PM CDT | Special Weather Statement | JAN | Marion | 45 min |
| Apr 3, 11:11 PM CDT | Special Weather Statement | JAN | Forrest, Lamar | 64 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.